# SDR DALA2020031001746

- Difficulty date: March 9, 2020
- Submitted: March 10, 2020
- Operation: Air carrier
- Aircraft: N903DE
- Make and model: Doug MD-88
- Aircraft serial: 53380
- Aircraft time: 71,967 hours, 53,187 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SVC CK OVHD EMER LTS AFT SECTION OF CBN INOP. RPLD BATTERIES IN CHARGERS B5-106 AND B5-107 PER MD88 AMM 33-53 LT OPN NML. (LP6958463)
